Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

May 4, 20219 counties in Georgia

NWS Atlanta, GA issued this special weather statement at May 4, 2021, 10:46 PM EDT for 9 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 10:46 PM EDT (02:46 UTC)
Expired
May 4, 2021, 11:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Hail
0.75 in
Wind
50

Counties Baldwin County, GA, Bleckley County, GA, Dodge County, GA, Jones County, GA, Laurens County, GA, Telfair County, GA, Twiggs County, GA, Wheeler County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WWUS82 KFFC 050246
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EDT Tue May 4 2021
 
GAZ061-072>074-083-084-096-097-107>111-050330-
Washington GA-Wheeler GA-Hancock GA-Telfair GA-Wilcox GA-Jones GA-
Dodge GA-Twiggs GA-Pulaski GA-Wilkinson GA-Baldwin GA-Laurens GA-
Bleckley GA-
1046 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...
WHEELER...SOUTHWESTERN HANCOCK...TELFAIR...EASTERN WILCOX...EASTERN
JONES...DODGE...TWIGGS...SOUTHEASTERN PULASKI...WILKINSON...
BALDWIN...LAURENS AND BLECKLEY COUNTIES UNTIL 1130 PM EDT...

At 1046 PM EDT...a line of strong thunderstorms was along a line
extending from Gray to Fitzpatrick to near Baileys Park to near
Owensboro...and moving southeast at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent 
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Dublin, McRae, Cochran, Eastman, Gray, Abbeville,
Alamo, Jeffersonville, Irwinton, Helena, East Dublin, Gordon,
Chester, Ivey, Glenwood, Milan, McIntyre, Dexter and Dudley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3178 8303 3185 8318 3185 8342 3226 8337
      3282 8349 3312 8360 3318 8339 3317 8332
      3323 8326 3328 8308 3279 8285 3276 8295
      3271 8296 3269 8281 3237 8272 3233 8275
      3230 8270 3213 8266 3188 8273 3178 8289
TIME...MOT...LOC 0246Z 297DEG 44KT 3303 8353 3276 8344 3224 8333 3186
8338

HAIL...0.75IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 8:23 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 4, 8:23 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
823 PM EDT Tue May 4 2021

.UPDATE...

Made adjustments to the forecast grids through the evening and
overnight, generally to align a bit better with the recent/current
trends. Although the more active convection has shifted into the
southern half of the forecast area, still have embedded lightning
across the northern half of the area. Better severe threat likewise
has shifted to the south. Linear band of convection moving into west
central Georgia points to damaging winds as the primary threat,
enough low-level shear for an isolated tornado and hail up to an inch
or so.

20

&&

.PREV DISCUSSION... /Issued 740 PM EDT Tue May 4 2021/

..00Z Aviation Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

An upper short wave will be moving from the lower MS Valley through
the OH Valley tonight and Wednesday morning. A line of thunderstorms
was currently pushing through the Atlanta to Athens areas and
sinking slowly south and east. Increasing insolation has helped to
increase instability and some storms will possibly reach severe
limits. Damaging winds and heavy rain should be the main threats.
Also with training of storms possible...some local flooding is also
threat.

Previous rainfall totals of 1 to 3 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
through tonight...the Flash Flood Watch will be continued.

The surface cold front should move into north GA Wednesday around
12z and push into central GA during the day. Drier air will
gradually spread over much of north GA on Wednesday...with some
lingering chances for showers and thunderstorms across portions of
central. By Wednesday night...most of the forecast area will be dry
except for a slight chance of thunderstorms south of Columbus to
Macon.

41

LONG TERM /Thursday through Tuesday/...

With active weather ongoing across north Georgia and approaching
central Georgia this afternoon, only minor changes have been made
to the extended forecast. The most significant change is that PoPs
have been increased across much of the forecast area during the
early parts of next week as guidance trends towards better
agreement on the timing and evolution of the system anticipated to
impact Georgia on Monday/Tuesday. The previous discussion follows
for more details.

King

PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/

LONG TERM /Wednesday Night through Monday/...

A welcomed reprieve to the active rounds of convection is on tap
to start out the majority of the long term. Only a lingering
stalled sfc boundary and moisture axis keeps some slight pops for
isolated showers or thunderstorms in the far southeastern CWA Wed
night through Thurs. Otherwise a sfc ridge and associated dry
subsidence builds in for the rest of the area allowing for mostly
clear and slightly below normal temps through Thurs. Upper flow
transitions from zonal to NW with a reinforcing moisture starved
cold front for Friday to allow for even slightly cooler temps.
Temps start to moderate warmer for Saturday as the flow
dampens/flattens back to zonal and low level fetch swings SW. We
should still stay dry, however, with only some increased clouds in
the north.

More ample moisture advection returns to the area Sunday and a
progged weak upper disturbance will allow for the return of
slight to low end chance showers/storms mainly in the north later
in the day into overnight, then a possibly stronger disturbance
and approaching elongated front brings some higher chance pops for
scattered convection across the majority of the area on Monday.

Baker

HYDROLOGY...

Previous rainfall totals of 2 to 4 inches and locally higher have
fallen across north Georgia and portions of central Georgia. With
additional rainfall of 1 to 2 inches and locally higher expected
this afternoon into tonight, we are continuing the Flash Flood
Watch mainly along and north of a Cusseta to Forsyth to Louisville
line through 2 AM Wednesday morning.

AVIATION...
00Z Update...

Ongoing convection will continue to progress across the forecast
area through the evening. Should be ending across the north by 06Z,
but lingering across the south and portions of the east through 12Z.
Scattered convection will be possible across the far south through
at least 18Z. Expecting MVFR or lower ceilings to develop and become
more widespread across the north and west through 06Z, spreading
into central and eastern portions of the area by 06-08Z. All TAF
sites expected to see MVFR or lower ceilings through around 16-18Z
with improving conditions 18-00Z. Winds continue to be quite
variable in direction across the area due to ongoing and previous
convection, but should become primarily southwest to west and
increase to 7-12kt by 06-08Z.

//ATL Confidence...00Z Update...

Low to medium on evolution of TSRA this evening.
High on wind direction.
Medium on all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  79  53  75 /  70  10   0   5
Atlanta         62  76  53  73 /  80  20   0   5
Blairsville     58  70  44  67 /  90  20   0   5
Cartersville    60  76  48  73 /  90  10   0   5
Columbus        65  78  56  79 /  70  40  10   5
Gainesville     61  76  51  72 /  80  10   0   5
Macon           64  79  55  80 /  70  30  10   5
Rome            61  75  49  74 /  90  10   0   5
Peachtree City  61  78  52  75 /  80  20   5   5
Vidalia         71  80  62  81 /  40  50  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 1 AM EDT Wednesday for the
following zones: Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Harris...Houston...Laurens...Macon...
Marion...Muscogee...Peach...Pulaski...Schley...Stewart...
Sumter...Talbot...Taylor...Twiggs...Upson...Webster...Wilcox...
Wilkinson.

Flash Flood Watch until 2 AM EDT Wednesday for the following
zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jefferson...Jones...
Lamar...Lumpkin...Madison...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Towns...Troup...Union...Upson...Walker...Walton...Warren...
Washington...White...Whitfield...Wilkes.

&&

SHORT TERM...20
LONG TERM....King
AVIATION...20
Hazardous weather outlook, May 4, 5:19 PM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
519 PM EDT Tue May 4 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
519 PM EDT Tue May 4 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia for the remainder of the afternoon and tonight ahead of an
approaching cold front. Some thunderstorms could be strong to
severe through early Wednesday morning. The primary threats will
be damaging winds, flash flooding, isolated tornadoes, isolated
large hail and frequent lightning.

A Flash Flood Watch will remain in effect for portions of north
and central Georgia until 2 AM Wednesday morning. Additional heavy
rain would easily allow for runoff and flash flooding potential
given saturated soils.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

While some isolated to scattered thunderstorms could occur on
Wednesday as a front pushes southward, any strong to isolated
severe potential should be limited to central Georgia.

No hazardous weather is expected Thursday through Saturday. A
slight chance of thunderstorms could return to north Georgia on
Sunday and then increase across north and central Georgia for
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, May 4, 9:23 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     TSTM WND DMG     ODESSADALE              33.02N  84.82W
05/04/2021                   MERIWETHER         GA   911 CALL CENTER

            A FEW TREES DOWN NEAR GA109 AND HARMAN RD

&&

EVENT NUMBER FFC2100302

SNELSON
Local storm report, May 4, 9:36 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     1 SSE ABBOTTSFORD       33.03N  85.17W
05/04/2021                   TROUP              GA   AMATEUR RADIO

            LARGE TREE DOWN ACROSS HWY 109 NEAR MILE MARKER 3
            BLOCKING PORTIONS OF THE ROAD.

&&

EVENT NUMBER FFC2100303

KS
Local storm report, May 4, 9:41 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     1 N LOUISE              33.10N  84.93W
05/04/2021                   TROUP              GA   AMATEUR RADIO

            2 TREES DOWN 1.5 MILES NORTH OF WHITFIELD RD AND HWY 54
            BETWEEN HOGANVILLE AND LAGRANGE

&&

EVENT NUMBER FFC2100304

KS
Special weather statement, May 4, 10:01 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Tue May 4 2021

GAZ110-050230-
Telfair GA-
1001 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
1030 PM EDT...

At 1001 PM EDT...a strong thunderstorm was over Horse Creek Wma, or
11 miles north of Broxton...moving east at 40 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumber City, Jacksonville and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3179 8299 3187 8301 3194 8268 3192 8265
      3192 8268 3190 8269 3190 8270 3186 8276
      3186 8278 3185 8279 3184 8279 3181 8282
      3182 8284 3178 8286 3178 8289 3179 8290
TIME...MOT...LOC 0201Z 260DEG 36KT 3179 8291

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 10:16 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1016 PM EDT Tue May 4 2021

GAZ071-072-082-083-094>096-105>109-050245-
Peach GA-Crisp GA-Dooly GA-Monroe GA-Bibb GA-Houston GA-Wilcox GA-
Jones GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
1016 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH...CRISP...DOOLY...
MONROE...BIBB...HOUSTON...WILCOX...JONES...BLECKLEY...DODGE...TWIGGS
AND PULASKI COUNTIES UNTIL 1045 PM EDT...

At 1014 PM EDT...a line of strong thunderstorms was along a line
extending from Forsyth to near Jack Brown Estates to near Henderson
to Raines...and moving east at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Cordele, Cochran, Eastman, Hawkinsville, Vienna,
Forsyth, Gray, Abbeville, Jeffersonville, Warner Robins, Centerville,
Byron, Unadilla, Chester, Rochelle, Milan, Arabi and Pineview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8392 3232 8380 3264 8384 3269 8372
      3273 8381 3282 8389 3312 8404 3318 8343
      3293 8336 3290 8341 3224 8304 3203 8305
      3190 8321 3185 8318 3185 8361 3180 8361
      3180 8374
TIME...MOT...LOC 0214Z 281DEG 44KT 3305 8396 3273 8380 3231 8375 3191
8386

HAIL...0.75IN
WIND...50MPH
Special weather statement, May 4, 10:46 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1046 PM EDT Tue May 4 2021

GAZ061-072>074-083-084-096-097-107>111-050330-
Washington GA-Wheeler GA-Hancock GA-Telfair GA-Wilcox GA-Jones GA-
Dodge GA-Twiggs GA-Pulaski GA-Wilkinson GA-Baldwin GA-Laurens GA-
Bleckley GA-
1046 PM EDT Tue May 4 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...
WHEELER...SOUTHWESTERN HANCOCK...TELFAIR...EASTERN WILCOX...EASTERN
JONES...DODGE...TWIGGS...SOUTHEASTERN PULASKI...WILKINSON...
BALDWIN...LAURENS AND BLECKLEY COUNTIES UNTIL 1130 PM EDT...

At 1046 PM EDT...a line of strong thunderstorms was along a line
extending from Gray to Fitzpatrick to near Baileys Park to near
Owensboro...and moving southeast at 50 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Dublin, McRae, Cochran, Eastman, Gray, Abbeville,
Alamo, Jeffersonville, Irwinton, Helena, East Dublin, Gordon,
Chester, Ivey, Glenwood, Milan, McIntyre, Dexter and Dudley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3178 8303 3185 8318 3185 8342 3226 8337
      3282 8349 3312 8360 3318 8339 3317 8332
      3323 8326 3328 8308 3279 8285 3276 8295
      3271 8296 3269 8281 3237 8272 3233 8275
      3230 8270 3213 8266 3188 8273 3178 8289
TIME...MOT...LOC 0246Z 297DEG 44KT 3303 8353 3276 8344 3224 8333 3186
8338

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:24 PM EDTFlash Flood WarningFFCHeard, Troup4 hr
May 4, 8:25 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot, Troup50 min
May 4, 8:34 PM EDTSpecial Weather StatementFFCDodge26 min
May 4, 8:41 PM EDTRiver Flood WarningFFCPolk10 hr
May 4, 8:46 PM EDTSevere Thunderstorm WarningFFCStewart, Webster44 min
May 4, 8:55 PM EDTSevere Thunderstorm WarningFFCMarion50 min
May 4, 8:58 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding32 min
May 4, 9:15 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Macon, Marion, Meriwether, Monroe and 8 more45 min
May 4, 9:20 PM EDTSpecial Weather StatementFFCTelfair25 min
May 4, 9:50 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Crisp, Dooly, Houston, Lamar and 7 more25 min
May 4, 10:01 PM EDTSpecial Weather StatementFFCTelfair29 min
May 4, 10:14 PM EDTRiver Flood WarningFFCChattooga8 hr
May 4, 10:16 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more29 min
May 4, 10:51 PM EDTRiver Flood WarningFFCCobb, Douglas64 hr
May 4, 11:26 PM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Montgomery, Telfair and 4 more49 min
May 4, 11:32 PM EDTRiver Flood WarningFFCCobb7 hr
May 5, 12:42 AM EDTRiver Flood WarningFFCForsyth11 hr
May 5, 12:55 AM EDTRiver Flood WarningFFCCobb10 hr
May 5, 1:45 AM EDTRiver Flood WarningFFCHaralson24 hr
May 5, 2:42 AM EDTRiver Flood WarningFFCGwinnett, Walton4 hr
May 5, 5:51 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
May 5, 6:36 AM EDTRiver Flood WarningFFCGwinnett9 hr
May 5, 6:46 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard19 hr
May 5, 11:07 AM EDTRiver Flood WarningFFCCobb, Paulding18 hr
May 5, 3:08 PM EDTRiver Flood WarningFFCFloyd31 hr
May 5, 6:12 PM EDTRiver Flood WarningFFCCobb, Douglas19 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.